MAUDE Adverse Event Report: SURGIKOR, LLC VERSATILE IMPLANT; DENTAL IMPLANT

SURGIKOR, LLC VERSATILE IMPLANT; DENTAL IMPLANT
Model Number VRH3711
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint report was provided with much of the information required by form 3500a missing.This was despite the complaint report's prompting the provision of such information.Date of manufacture is said to be 11-1-16 in report.But we do not actually know the day, only the month and year.The program required that a day be entered, though.This report was delayed by disruptions caused by the coronavirus.
 
Event or Problem Description
Failure of two implants.Teeth affected were 28 and 29.Surgery necessary to prevent damage.Patient needed to return for another dental appointment to finish the procedure (i.E., replace implant).Due to event, patient experienced mild pain, and what were presumably the implants (not clear, but strongly suggested) were said to be "loose, not integrated." implants were restored.The two implants were placed too close to each other, and this is believed to have caused the failure.

Brand Name
VERSATILE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
SURGIKOR, LLC
1299 w. jefferson blvd
los angeles, ca
MDR Report Key9892424
Report Number3013173272-2020-00002
Device Sequence Number19622810
Product Code DZE
UDI-Device IdentifierD824PVRH37110
UDI-Public+D824PVRH37110/$$714705/14D202206212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model NumberVRH3711
Device Lot Number14705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR